# SDR CA070223001

- Difficulty date: February 20, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Lear 45LEAR
- Engine: Garrtt TFE731*
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Valve
- Part number: 6621000000037
- Condition: Broken
- Location: Cabin Pressure
- Part time: 2,491 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, DURING INITIAL CLIMBOUT, THE CREW NOTICED THAT THE CABIN ALTITUDE RATE OF CLIMB INDICATOR SHOWED 600FT/MIN CLIMB.  USUALLY, THE CONTROLLER IS SET TO 400FT/MIN.  THEY CONTINUED TO CLIMB AND TO MONITOR THE PRESSURIZATION SYSTEM. A FEW MOMENTS LATER, THE INDICATOR SHOWED A 1500-2000FT/MIN CLIMB.  THE CABIN ALTITUDE FOLLOWED THE AIRPLANE ALTITUDE.  THE AIRPLANE WAS NOT PRESSURIZING THE CABIN. THE CREW CARRIED OUT THE APPROPRIATE CHECKLIST AND DECIDED TO DIVERT TO THEIR ALTERNATE AIRPORT.  MEANWHILE, NO WARNING OR CAUTION INDICATIONS/MESSAGES APPEARED ON EICAS AND THE CREW COULD NOW SMELL KIND OF ODOR OF A OVERHEATED DUCT.  THEY NOTICED ALSO THAT NO HEATED/CONDITIONED AIR WAS COMING FROM
